# SDR ASAA12510993

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 18,302 hours, 5,575 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1523M56P12
- Part serial: BECW1990
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 31,374 hours, 12,350 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FOLLOWING NORMAL ENGINE START MASTER CAUTION ILLUMINATED WITH NR 1 ENGINE CONTROL LIGHT.  NO OTHER ABNORMAL ENGINE INDICATION.  BITE TEST NR 1 ENG AND FOUND MSG 75 20581 TBV POSITION SIGNAL AND DEMAND SIGNAL DISAGREE.  ACCOMPLISHED FIM TASK 75 23 00 810 801 F00 AND MM 71 00 00 700 807 F00.  TEST PASSED.  MAINT CONTROL AND TECH SVC.  ADVISE TO CHANGE NR 1 ENG HMU 16330.  INSTALLED NEW HMU PER MM 73 21 10 400.
